ever since i been on subs i dont wanna do it with my g/f and shes pissed im afraid shell cheat what o i do
Im having a manly problem so men I need on this one?
- 23 Oct 2010 by Anonymous
- 3 Nov 2010
I am trying to remember what dosage you are on and I can't remember, so sorry. If you are able to taper it down some, that side effect should be reduced, I went thru a dry spell on subs as well. It is as much mental as it is the meds, I do know that, so I am going to suggest something creative. Read or watch a romantic ( sexy or semi sexy ) book or movie with or without your girl, it will help bring a little spark back. If you are going to counseling for your subs, you need to mention this to the therapist. A girlfriend or boyfriend will NOT cheat if all other needs are being met, unless that is the only reason they are with you and I doubt that it is. Find some quiet time to discuss all the fears you have of being on subs with her and assure her that you are working on it. She will understand, tell her you are trying and to be patient, you will be back 100% soon, and you will. Let me know if there is anything else I can help you with, I promise you are going to be alright, we all just have our moments. Patti
Bud, she is trying to guilt trip you or something and I hate to sound cold, but you should dump her a**, not only will it serve her right but she obviously does NOT really care for you, just what you can do for her. If you even fake some confidence and attempt to set her on the road, she may straighten up. No wonder you don't have desire right now. Keep your sobriety, lose her, I promise you someone better is right around the corner.
I forgot to even mention this as I am not male and couldn't have had this happen, but there is a condition called LowT, which means the testosterone level has dropped and that also could be causing this. One of the other members has had this happen and I simply forgot. Have your testosterone level checked by your doctor, that will probably greatly improve this problem if that is what is wrong.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2011 • 11 answers
Posted 26 Feb 2013 • 1 answer
Posted 30 Oct 2013 • 1 answer
Posted 15 Aug 2014 • 2 answers
Posted 22 Aug 2017 • 0 answers